# SDR DALA2025032002108

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 90,856 hours, 23,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6810 DURING W/C 3351-7001 FOUND BAD BATTERY CHARGER. CORRECTIVE ACTION: R+R BATTERY CHARGER AND BATTERY AT M730 FWD PER B757 AMM 33-51. OPS CHECK GOOD. (6721044)
